# SDR ASAA2023061543608

- Difficulty date: June 15, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N962AK
- Make and model: Boeing 737-9
- Aircraft serial: 44078
- Aircraft time: 719 hours, 229 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON HF 1. WE ARE ABLE TO HEAR TRANSMISSIONS BUT UNABLE TO TRANSMIT HF 2 WORKS PROPERLY. GROUNDED - YES. ON DEFERRAL.
